# SDR CA110613013

- Difficulty date: November 22, 2010
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 3,839 hours
- Engine: Pwa PT6T3
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 212075420003
- Condition: Misoverhauled
- Location: Itt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR REMOVED FOR REMARKING.  UNIT DISSASEMBLED IN O/H FACILITY AND FOUND UN-APPROVED PARTS INSTALLED. UNIT REMOVED FROM SERVICE.
